Minimal flows arising from substitutions of non-constant length. (English) Zbl 0256.54026


54H20 Topological dynamics (MSC2010)
28D05 Measure-preserving transformations
Full Text: DOI


[1] E. M. Coven, Endomorphisms of substitution minimal sets, preprint. · Zbl 0211.56405
[2] E. M. Coven andM. S. Keane, The Structure of substitution minimal sets, to appear. · Zbl 0205.28303
[3] W. H. Gottschalk, Substitution minimal sets,Trans. Amer. Math. Soc. 109 (1963), 467–491. · Zbl 0121.18002
[4] W. H. Gottschalk andG. A. Hedlund,Topological Dynamics, Amer. Math. Soc. Colloq. Publ., Providence, 1955. · Zbl 0067.15204
[5] M. S. Keane, Generalized Morse sequences,Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 10 (1968), 335–353. · Zbl 0162.07201
[6] H. B. Keynes, The proximal relation in a class of substitution minimal sets,Math. Systems Theory 1 (1967), 165–174. · Zbl 0152.21701
[7] J. C. Martin, Substitution minimal flows,Amer. J. Math. 93 (1971), 503–526. · Zbl 0221.54039
[8] M. Morse,Symbolic Dynamics, Institute for Advanced Study, Lecture Notes, 1966. · Zbl 0164.22201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.